# SDR DALA2019101545925

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 20,838 hours, 7,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L1 DOOR HANDLE CREPT UP APPROX. 1" IN FLT. NO COCKPIT INDICATION + NO ABNORMAL AIR NOISE FROM L1 DOOR .  INSPECTED L1 DOOR HANDLE, LOCKS, & STOPS-ALL NORMAL. REMOVED DOOR HANDLE TRIM & FOUND INSULATION SLIPPED DOWN TO HANDLE, RESECURED. DOOR LOCKS NORMAL. OPS GOOD PER B737-900 AMM 52-10 (6233331).
